# SDR SWI2023F00457

- Difficulty date: September 11, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PANEL 642AZ FOUND THE FWD ATTACH ANGLE TO BE CORRODED   (C-CHECK RO 11/4/2023)   REMOVED CORROSION ON PANEL 642AZ - FWD ATTACH ANGLE AND FOUND TO BE OUT OF LIMITS PER CRJ 700 SRM 57-22-32-101-001-A01. REPLACED WITH NEW SUPPORT ANGLE PN CC670-10338-2 PO T-67188 REF CRJ 700 SRM 51-42-21-001-001-A01 DGW # CC670-10320 REV -F. ALL CHECKS GOOD AT THIS TIME. COMPLIED WITH TASK 51-900-1002-SKY.
